# SDR FDEA201707081883

- Difficulty date: July 8, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 79,138 hours, 18,779 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Broken
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT OF COURIER AREA, DOOR L1 ARMING  HANDLE " SAFE" SLIDING TAB WAS FOUND BROKEN.  R&R L1 DOOR ARMING HANDLE SAFE SLIDE LATCH IAW AMM 52-11-02-2. OPS CK GOOD. A/C OK FOR  SERVICE.
